# SDR AALA20101116DFW02

- Difficulty date: November 15, 2010
- Submitted: November 16, 2010
- Operation: Air carrier
- Aircraft: N668AA
- Make and model: Boeing 757223
- Aircraft serial: 25333
- Aircraft time: 58,660 hours, 20,441 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 12D ESCAPE PATH LIGHT MISSING LENS.  REPLACED LIGHT ASSEMBLY FOR ESCAPE PATH LIGHT AT SEAT 12D.  OPS CHECKS NORMAL.
